So this is new...you know when you get an IV and you feel the initial rush of IV fluids or medication flood through your veins? That's the feeling I'm getting from my spine, up to my head. It makes me nauseas and a bit dizzy and gives me a headache. What IS that??? Anyone else with C-spine/upper T-spine pain have this?
Cassi33, I have but what you're describing is definitely a recipe for a trip to the doctor or the ER!!! That's not something you want to mess with because it could be almost anything up to and including a spinal fluid leak. Please speak to your doctor and find out for sure what's happening to you.. sending well wishes, positive vibes and good karma your way.💕😊
Agree with Alwayzinpain! I had similar feelings the time before my cervical fusions. I had such narrowing around my spinal cord, that spinal fluid only was around areas with particular positions. Everytime I went from sitting to standing I would get that flush, and feel like I passed out.. And Headaches nauseating!!! Be seen Soon!